Home > Research > Publications & Outputs > Boundaries and peak points for Banach function ...
View graph of relations

Boundaries and peak points for Banach function algebras

Research output: Contribution to journalJournal article

Published

Standard

Boundaries and peak points for Banach function algebras. / Dales, H.G.

In: Proceedings of the London Mathematical Society, Vol. 22, No. 1, 02.1971, p. 121-136.

Research output: Contribution to journalJournal article

Harvard

Dales, HG 1971, 'Boundaries and peak points for Banach function algebras', Proceedings of the London Mathematical Society, vol. 22, no. 1, pp. 121-136. https://doi.org/10.1112/plms/s3-22.1.121

APA

Dales, H. G. (1971). Boundaries and peak points for Banach function algebras. Proceedings of the London Mathematical Society, 22(1), 121-136. https://doi.org/10.1112/plms/s3-22.1.121

Vancouver

Dales HG. Boundaries and peak points for Banach function algebras. Proceedings of the London Mathematical Society. 1971 Feb;22(1):121-136. https://doi.org/10.1112/plms/s3-22.1.121

Author

Dales, H.G. / Boundaries and peak points for Banach function algebras. In: Proceedings of the London Mathematical Society. 1971 ; Vol. 22, No. 1. pp. 121-136.

Bibtex

@article{3c57cce2ec7f4c648b637c028de6f6f6,
title = "Boundaries and peak points for Banach function algebras",
author = "H.G. Dales",
year = "1971",
month = feb
doi = "10.1112/plms/s3-22.1.121",
language = "English",
volume = "22",
pages = "121--136",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Boundaries and peak points for Banach function algebras

AU - Dales, H.G.

PY - 1971/2

Y1 - 1971/2

U2 - 10.1112/plms/s3-22.1.121

DO - 10.1112/plms/s3-22.1.121

M3 - Journal article

VL - 22

SP - 121

EP - 136

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 1

ER -